# SDR CA110829016

- Difficulty date: August 23, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Aircraft time: 8,618 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: 3284301125
- Condition: Burned
- Location: Cockpit
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE UNDER WIRE OF THE SKEET HOSE WORE THROUGH AND CAME INTO CONTACT WITH THE UNDERSIDE OF THE RT ESSENTIAL BUS CIRCUIT BREAKERS AND CAUSED SMOKE IN COCKPIT WHEN PLANE WAS LANDING - PLANE LANDED WITHOUT INCIDENT.
